# SDR SWAA021416

- Difficulty date: June 26, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 16,226 hours, 10,925 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, FUEL SMELL IN AFT GALLEY.  INSPECTED AFT GALLEY, ALL COMPARTMENTS, RAN APU, BOTH PACKS AND ENGINES.  NO ODOR DETECTED.
